# SDR USAA2014101000002

- Difficulty date: October 9, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 43,938 hours, 16,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT SEAT ROW 8 LT EMER LIGHT LENS MISSING.  REPLACED EMER LIGHT LENS.
